Login

Register




Overdose Prevention, Intervention and Naloxone

Can you recognise the signs of an overdose? Do you know how to respond to an overdose?

This short e-learning course will show you how to administer Naloxone. Naloxone temporarily reverses an opioid overdose. You will learn facts about drug-related deaths in Scotland, how to identify an overdose and how to respond to an overdose. You will also learn how Naloxone works and how you can use it to potentially save a life.

 

By the end of this course, participants will be able to:

  • Recall details about drug-related deaths in Scotland
  • Identify an overdose
  • Explain how to respond to an overdose
  • Describe naloxone and its use
3132
You will need to Login or Create an Account before registering for this event.
    This training is only available for people in "Scotland".

Our Office

Scottish Drugs Forum
91 Mitchell Street
Glasgow
G1 3LN

T: 0141 221 1175

Join In

Connect, follow and have a conversation with us.

Subscribe to our newsletter